Alert archive / Louisiana / Small Craft Advisories in 2021
Small Craft Advisory 27, NWS Lake Charles, LA
NWS Lake Charles, LA issued this small craft advisory at Apr 23, 2021, 4:03 AM CDT. It took effect at Apr 23, 2021, 1:00 PM CDT. It was in force for 15 hr.
The area
The counties it named.
The facts
- Issued
- Apr 23, 2021, 4:03 AM CDT (09:03 UTC)
- In effect from
- Apr 23, 2021, 1:00 PM CDT
- Expired
- Apr 24, 2021, 4:00 AM CDT
- In force
- 15 hr
- Issued by
- NWS Lake Charles, LA
The text
As transmitted.
837 WHUS74 KLCH 230903 MWWLCH URGENT - MARINE WEATHER MESSAGE National Weather Service Lake Charles LA 403 AM CDT Fri Apr 23 2021 GMZ450-452-455-470-472-475-231715- /O.NEW.KLCH.SC.Y.0027.210423T1800Z-210424T0600Z/ Coastal waters from Cameron LA to High Island TX out 20 NM- Coastal waters from Intracoastal City to Cameron LA out 20 NM- Coastal waters from Lower Atchafalaya River to Intracoastal City LA out 20 NM- Waters from Cameron LA to High Island TX from 20 to 60 NM- Waters from Intracoastal City to Cameron LA from 20 to 60 NM- Waters from Lower Atchafalaya River to Intracoastal City LA from 20 to 60 NM- 403 AM CDT Fri Apr 23 2021 ...SMALL CRAFT ADVISORY IN EFFECT FROM 1 PM THIS AFTERNOON TO 1 AM CDT SATURDAY... * WHAT...Southeast winds 15 to 20 kt with gusts up to 30 kt and seas 4 to 6 ft expected. * WHERE...Portions of the Gulf of Mexico. * WHEN...From 1 PM this afternoon to 1 AM CDT Saturday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
3 follow-up statements
805 WHUS74 KLCH 231705 MWWLCH URGENT - MARINE WEATHER MESSAGE National Weather Service Lake Charles LA 1205 PM CDT Fri Apr 23 2021 GMZ450-452-455-470-472-475-240600- /O.CON.KLCH.SC.Y.0027.210423T1800Z-210424T0600Z/ Coastal waters from Cameron LA to High Island TX out 20 NM- Coastal waters from Intracoastal City to Cameron LA out 20 NM- Coastal waters from Lower Atchafalaya River to Intracoastal City LA out 20 NM- Waters from Cameron LA to High Island TX from 20 to 60 NM- Waters from Intracoastal City to Cameron LA from 20 to 60 NM- Waters from Lower Atchafalaya River to Intracoastal City LA from 20 to 60 NM- 1205 PM CDT Fri Apr 23 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM CDT SATURDAY... * WHAT...Southeast winds 15 to 20 kt with gusts up to 30 kt and seas 4 to 6 ft expected. * WHERE...Portions of the Gulf of Mexico. * WHEN...Until 1 AM CDT Saturday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
794 WHUS74 KLCH 240252 MWWLCH URGENT - MARINE WEATHER MESSAGE National Weather Service Lake Charles LA 952 PM CDT Fri Apr 23 2021 GMZ450-452-455-470-472-475-240900- /O.EXT.KLCH.SC.Y.0027.000000T0000Z-210424T0900Z/ Coastal waters from Cameron LA to High Island TX out 20 NM- Coastal waters from Intracoastal City to Cameron LA out 20 NM- Coastal waters from Lower Atchafalaya River to Intracoastal City LA out 20 NM- Waters from Cameron LA to High Island TX from 20 to 60 NM- Waters from Intracoastal City to Cameron LA from 20 to 60 NM- Waters from Lower Atchafalaya River to Intracoastal City LA from 20 to 60 NM- 952 PM CDT Fri Apr 23 2021 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 AM CDT SATURDAY... * WHAT...South winds 15 to 25 kt with gusts up to 30 kt and seas 4 to 7 ft. * WHERE...Portions of the Gulf of Mexico. * WHEN...Until 4 AM CDT Saturday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ 13
189 WHUS74 KLCH 240906 MWWLCH URGENT - MARINE WEATHER MESSAGE National Weather Service Lake Charles LA 406 AM CDT Sat Apr 24 2021 GMZ450-452-455-470-472-475-241015- /O.EXP.KLCH.SC.Y.0027.000000T0000Z-210424T0900Z/ Coastal waters from Cameron LA to High Island TX out 20 NM- Coastal waters from Intracoastal City to Cameron LA out 20 NM- Coastal waters from Lower Atchafalaya River to Intracoastal City LA out 20 NM- Waters from Cameron LA to High Island TX from 20 to 60 NM- Waters from Intracoastal City to Cameron LA from 20 to 60 NM- Waters from Lower Atchafalaya River to Intracoastal City LA from 20 to 60 NM- 406 AM CDT Sat Apr 24 2021 ...SMALL CRAFT ADVISORY HAS EXPIRED... Winds have decreased below advisory criteria and winds are expected to stay below advisory criteria for the remainder of today. $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lake Charles, LA wrote its last area forecast discussion before this small craft advisory went out at Apr 23, 12:08 AM CDT, 3 hours 55 minutes earlier.
Area forecast discussion, Apr 23, 12:08 AM CDT, 3 hours 55 minutes before
Area Forecast Discussion
National Weather Service Lake Charles LA
1208 AM CDT Fri Apr 23 2021
.DISCUSSION...
06Z 23APRIL21 TAFs
&&
.AVIATION...
Current VFR conditions to completely deteriorate during this TAF
cycle due to multiple disturbances expected to bring severe
weather to the region. CIGS have dropped a bit faster than the
previous forecast, with showers noted at a few sites out to our
west in response to a warm front lifting north into the area.
Southeasterly winds to strengthen and become southwesterly ahead
of the cold front set to move through the area tomorrow night
into Sunday morning.
Stigger/87
&&
.PRELIMINARY POINT TEMPS/POPS...
AEX 55 74 64 83 / 20 80 100 10
LCH 61 76 69 83 / 30 90 90 10
LFT 58 76 67 82 / 10 80 90 20
BPT 64 77 67 84 / 30 90 80 10
&&
.LCH WATCHES/WARNINGS/ADVISORIES...
LA...None.
TX...None.
GM...Small Craft Exercise Caution until 6 AM CDT Friday for GMZ450-
452-455-470-472-475.
&&
AVIATION...87Hazardous weather outlook, Apr 23, 4:03 AM CDT, 0 minutes before
Hazardous Weather Outlook National Weather Service Lake Charles LA 403 AM CDT Fri Apr 23 2021 LAZ027>033-041>045-052>055-073-074-TXZ180-201-215-216-259>262-240915- Vernon-Rapides-Avoyelles-Beauregard-Allen-Evangeline-St. Landry- Calcasieu-Jefferson Davis-Acadia-Lafayette-Upper St. Martin- Vermilion-Iberia-St. Mary-Lower St. Martin-West Cameron-East Cameron- Tyler-Hardin-Jefferson-Orange-Northern Jasper-Northern Newton- Southern Jasper-Southern Newton- 403 AM CDT Fri Apr 23 2021 This Hazardous Weather Outlook is for central Louisiana, south central Louisiana, southwest Louisiana, west central Louisiana and southeast Texas. .DAY ONE...Today and Tonight. A warm front will lift north across the area today. Scattered showers and isolated thunderstorms will be possible this morning with thunderstorms becoming more widespread during the afternoon and evening. Some of these storms will have the potential to become severe during the afternoon and evening with tornadoes, damaging winds and large hail possible. In addition to the severe weather threat, these storms will have the potential to produce heavy rainfall that could lead to localized flash flooding. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. A cold front will push through the region Saturday morning bringing ongoing precipitation to an end. Showers and thunderstorms will be possible by mid week as a frontal boundary pushes through the region. Details on timing will become more clear as the event approaches. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. GMZ450-452-455-470-472-475-240915- Coastal waters from Cameron LA to High Island TX out 20 NM- Coastal waters from Intracoastal City to Cameron LA out 20 NM- Coastal waters from Lower Atchafalaya River to Intracoastal City LA out 20 NM-Waters from Cameron LA to High Island TX from 20 to 60 NM- Waters from Intracoastal City to Cameron LA from 20 to 60 NM- Waters from Lower Atchafalaya River to Intracoastal City LA from 20 to 60 NM- 403 AM CDT Fri Apr 23 2021 ...SMALL CRAFT ADVISORY IN EFFECT FROM 1 PM THIS AFTERNOON TO 1 AM CDT SATURDAY... This Hazardous Weather Outlook is for the Gulf of Mexico. .DAY ONE...Today and Tonight. A warm front will lift north out of the coastal waters today. Scattered showers and isolated thunderstorms will be possible across the coastal waters through the day. Some of these storms will have the potential to become severe during the afternoon and evening with waterspouts, damaging winds and large hail possible. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. A cold front will push through the region Saturday morning bringing ongoing precipitation to an end. Showers and thunderstorms will be possible by mid week as a frontal boundary pushes through the region. Details on timing will become more clear as the event approaches. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Small Craft Advisory. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. GMZ430-432-435-240915- Sabine Lake-Calcasieu Lake-Vermilion Bay- 403 AM CDT Fri Apr 23 2021 This Hazardous Weather Outlook is for the coastal lakes and bays of the Gulf of Mexico. .DAY ONE...Today and Tonight. A warm front will lift north out of the coastal waters today. Scattered showers and isolated thunderstorms will be possible through the day. Some of these storms will have the potential to become severe during the afternoon and evening with waterspouts, damaging winds and large hail possible. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. A cold front will push through the region Saturday morning bringing ongoing precipitation to an end. Showers and thunderstorms will be possible by mid week as a frontal boundary pushes through the region. Details on timing will become more clear as the event approaches. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
The office that day
Everything else NWS Lake Charles, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 23, 10:11 AM CDT | River Flood Warning | LCH | Calcasieu | 4 days |
| Apr 23, 2:35 PM CDT | River Flood Warning | LCH | Beauregard, Vernon | 4 days |
| Apr 23, 2:35 PM CDT | River Flood Warning | LCH | Beauregard, Calcasieu | 76 days |
| Apr 23, 2:50 PM CDT | Flash Flood Watch | LCH | Allen, Avoyelles, Beauregard, Evangeline, Rapides, Saint Landry and 1 more | 12 hr |
| Apr 23, 6:53 PM CDT | Special Weather Statement | LCH | Rapides | 37 min |
| Apr 23, 4:27 PM CDT | Special Weather Statement | LCH | Sabine | 33 min |
| Apr 23, 4:31 PM CDT | Special Weather Statement | LCH | Tyler | 29 min |
| Apr 23, 4:47 PM CDT | Severe Thunderstorm Warning | LCH | Jasper, Tyler | 28 min |
| Apr 23, 5:12 PM CDT | Severe Thunderstorm Warning | LCH | Jasper, Tyler | 63 min |
| Apr 23, 6:08 PM CDT | Severe Thunderstorm Warning | LCH | Jasper, Newton | 67 min |
| Apr 23, 6:42 PM CDT | Severe Thunderstorm Warning | LCH | Hardin, Jasper, Newton, Tyler | 63 min |
Nearby
Small Craft Advisories in Louisiana, 2021Every small craft advisory in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.